# SDR FDEA201101190290

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK 1-R HAS CORROSION, FR78 - FR79, 20 SQUARE INCHES.  R & R SEAT TRACK BETWEEN FR76 AND FR79 SEAT TRACK 1 IAW SRM 51-40-21, PG 24, 51-27-00, PG1, 51-40-40, PG1, 51-74-10, PG210, 51-21-10, PG6 -7, 53-10-16, PG101 - 103, 51-75-10, PG206.
